Multi-period asset-liability management with cash flows and probability constraints: A mean-field formulation approach

Xun Li, Xianping Wu, Haixiang Yao

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

Using a multi-period mean-variance model, we investigate an asset-liability portfolio management problem with probability constraints, where an investor intends to control the probability of bankruptcy before the terminal time in the investment. In our model, the wealth process is influenced not only by return on assets and liability but also by uncontrolled cash flows. Applying a mean-field formulation, we obtain closed-form expressions for an efficient investment strategy and its corresponding mean-variance efficient frontier. Sensitivity analysis is also presented to help investors understand the influences of cash flows and probability constraints better.
Original languageEnglish
Pages (from-to)1563-1580
Number of pages18
JournalJournal of the Operational Research Society
Volume71
Issue number10
DOIs
Publication statusE-pub ahead of print - 14 Jun 2019

Cite this